| Model Number |
8253410 |
| Medical Device Problem Code |
Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: previously applied codes of fdc d16 is no longer applicable.Section e: initial reporter details have been updated based on the additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre-op, the nim mainframe was making strange noise.There was no patient impact.
Additional Manufacturer Narrative
H3: product analysis confirmed the reported issue.The unit came in with pcba failure and loose clips.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.